# SDR CA001005017

- Difficulty date: September 7, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Boeing 737-2E1
- Aircraft time: 57,794 hours
- Engine: Pwa JT8D9A
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Condition: Faulty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH FLAPS 1 SELECTED & T/E ASYMMETRY OCCURRED. FLAP INDICATING GAUGE FAULTY. GAUGE REPLACED I.A.W. M.M. 27-58-41 & CHECK  SERVICEABLE. NO PROBLEMS FOUND DURING SUBSEQUENT FLIGHT.
